# SDR SWAA2012032202470

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,661 hours, 40,948 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20105011
- Part serial: 354410
- Condition: Leaking
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -  AFT GALLEY, SMOKEY HAZE IN CABIN AND ODOR OF ELECTRICAL BURNING.  AFTER QRH COMPLETED DOWN TO RIGHT PACK OFF, SMOKE DISSIPATED.  LEFT PACK WAS NOT TURNED OFF.  REMOVED AND REPLACED RIGHT ACM & CABIN HEPA FILTER PER MM.  AND RIGHT WATER SEPARATOR SOCK PER M/M.
